# SDR SWAA2024061385517

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SECTION FLOOR PANEL 241FF HAS PEELED UPPER SURFACE LAYER FIBERS. 124-004<[01] RECEIVED NEW FLOOR PANEL 241FF; IT WILL BE INSTALLED ON TTG8Q00S5CRD.;[02] VERIFIED STEP 1.
